MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. STANDARD BORE EXTENSION SET WITH MALE LUER LOCK.; TUBING, FLUID DELIVERY

SMITHS MEDICAL ASD, INC. STANDARD BORE EXTENSION SET WITH MALE LUER LOCK.; TUBING, FLUID DELIVERY
Model Number MX452FL
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the item is not working correctly, blood keeps leaking out; there is no stopping mechanism.No additional information.
 
Additional Manufacturer Narrative
Device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Two boxes of mx452fl with (b)(4) pc each box were received.All (b)(4) pc of mx452fl were received unopened.The samples described on the complaint were not received.Ten units, five from each box, were tested per internal procedures.The tests performed were pull test, air test, and leak test.All units passed all tests per specification.Unable to reproduce the fault listed on the complaint description.No fault found with the device.The cause of the reported problem could not be determined.Review of dhr shows there were no non-conformances written during the manufacturing of the device.

Brand Name
STANDARD BORE EXTENSION SET WITH MALE LUER LOCK.
Common Device Name
TUBING, FLUID DELIVERY
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13541847
Report Number3012307300-2022-03217
Device Sequence Number3684744
Product Code FPK
UDI-Device Identifier10351688507273
UDI-Public10351688507273
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX452FL
Device Catalogue NumberMX452FL
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Supplement Date Received by Manufacturer03/01/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown